# SDR AALA200802587A

- Difficulty date: November 25, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- Aircraft time: 56,045 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P4010051111
- Part serial: 1073B
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RIGHT HAND FROM SEAT ROWS 3 TO 21 INOPERATIVE.  REPLACED BATTERY CHARGER AT FIRST CLASS FOR EMERGENCY LIGHTS AT RIGHT HAND FROM SEAT ROWS 3 TO 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
